# SDR TSAA0253146

- Difficulty date: April 25, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545455
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SKIN AT FSS 413 WORN BEYOND LIMITS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER, SPLICE PLATE AND DOUBLER.  AIRCRAFT RETURNED TO SERVICE.
